# SDR UIEA2011090900480

- Difficulty date: August 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED A CRACK IN THE FRAME AT BS 360 AND S16R.   REPAIR IS CLASSIFIED AS A CATAGORY B PERMANENT REPAIR WITH REPEAT INSPECTION REQUIREMENTS IAW SB 747-53A2265, REV 9.
